Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 513–524 (Mi mz6413)  

This article is cited in 1 scientific paper (total in 1 paper)

Dependence of the rate of convergence of Gronwall polynomials on the properties of the mapping function

L. V. Matveeva


Full text: PDF file (840 kB)

English version:
Mathematical Notes, 1980, 28:4, 716–722

Bibliographic databases:

UDC: 517.5
Received: 06.04.1979

Citation: L. V. Matveeva, “Dependence of the rate of convergence of Gronwall polynomials on the properties of the mapping function”, Mat. Zametki, 28:4 (1980), 513–524; Math. Notes, 28:4 (1980), 716–722

Citation in format AMSBIB
\Bibitem{Mat80}
\by L.~V.~Matveeva
\paper Dependence of the rate of convergence of Gronwall polynomials on the properties of the mapping function
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 513--524
\mathnet{http://mi.mathnet.ru/mz6413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594368}
\zmath{https://zbmath.org/?q=an:0464.30031}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 716--722
\crossref{https://doi.org/10.1007/BF01140129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6413
  • http://mi.mathnet.ru/eng/mz/v28/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Matveeva, “Integralnyi modul nepreryvnosti otobrazhayuschei funktsii i skorosti skhodimosti polinomov Gronuolla”, Vestnik ChelGU, 1996, no. 3, 78–80  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021